Skip to main content
Log in

The De Rham Decomposition Theorem For Metric Spaces

  • Published:
Geometric and Functional Analysis Aims and scope Submit manuscript

Abstract.

We generalize the classical de Rham decomposition theorem for Riemannian manifolds to the setting of geodesic metric spaces of finite dimension.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Thomas Foertsch.

Additional information

Received: May 2006 Accepted: December 2006

Rights and permissions

Reprints and permissions

About this article

Cite this article

Foertsch, T., Lytchak, A. The De Rham Decomposition Theorem For Metric Spaces. GAFA Geom. funct. anal. 18, 120–143 (2008). https://doi.org/10.1007/s00039-008-0652-0

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00039-008-0652-0

Keywords and phrases:

AMS Mathematics Subject Classification:

Navigation